Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *Journal of theoretical biology

Results: 26-50/2139

Authors: Petrovskii, S Li, BL
Citation: S. Petrovskii et Bl. Li, Increased coupling between subpopulations in a spatially structured environment can lead to population outbreaks, J THEOR BIO, 212(4), 2001, pp. 549-562

Authors: Gonze, D Goldbeter, A
Citation: D. Gonze et A. Goldbeter, A model for a network of phosphorylation-dephosphorylation cycles displaying the dynamics of dominoes and clocks (vol 210, pg 167, 2001), J THEOR BIO, 212(4), 2001, pp. 565-565

Authors: James, WH
Citation: Wh. James, Finger-length ratios, sexual orientation and offspring sex ratios, J THEOR BIO, 212(3), 2001, pp. 273-274

Authors: Bulychev, AA Polezhaev, AA Zykov, SV Pljusnina, TY Riznichenko, GY Rubin, AB Janto, W Zykov, VS Muller, SC
Citation: Aa. Bulychev et al., Light-triggered pH banding profile in Chara cells revealed with a scanningpH microprobe and its relation to self-organization phenomena, J THEOR BIO, 212(3), 2001, pp. 275-294

Authors: Chattopadhayay, J Sarkar, R Fritzsche-Hoballah, ME Turlings, TCJ Bersier, LF
Citation: J. Chattopadhayay et al., Parasitoids may determine plant fitness - A mathematical model based on experimental data, J THEOR BIO, 212(3), 2001, pp. 295-302

Authors: Cummings, FW
Citation: Fw. Cummings, The interaction of surface geometry with morphogens, J THEOR BIO, 212(3), 2001, pp. 303-313

Authors: Bowers, RG Hodgkinson, DE
Citation: Rg. Bowers et De. Hodgkinson, Community dynamics, trade-offs, invasion criteria and the evolution of host resistance to microparasites, J THEOR BIO, 212(3), 2001, pp. 315-331

Authors: De Boer, RJ Freitas, AA Perelson, AS
Citation: Rj. De Boer et al., Resource competition determines selection of B cell repertoires, J THEOR BIO, 212(3), 2001, pp. 333-343

Authors: Flatt, T Maire, N Doebeli, M
Citation: T. Flatt et al., A bit of sex stabilizes host-parasite dynamics, J THEOR BIO, 212(3), 2001, pp. 345-354

Authors: Kral, P
Citation: P. Kral, Species orthogonalization, J THEOR BIO, 212(3), 2001, pp. 355-366

Authors: Varfolomeyev, SD Gurevich, KG
Citation: Sd. Varfolomeyev et Kg. Gurevich, The hyperexponential growth of the human population on a macrohistorical scale, J THEOR BIO, 212(3), 2001, pp. 367-372

Authors: Law, R Bronstein, JL Ferriere, RG
Citation: R. Law et al., On mutualists and exploiters: Plant-insect coevolution in pollinating seed-parasite systems, J THEOR BIO, 212(3), 2001, pp. 373-389

Authors: Grover, NB Coustere-Yakir, C Helmstetter, CE
Citation: Nb. Grover et al., Synchronous cultures from the baby machine: Anatomy of a model, J THEOR BIO, 212(3), 2001, pp. 391-398

Authors: Thomas, ALR Taylor, GK
Citation: Alr. Thomas et Gk. Taylor, Animal flight dynamics I. Stability in gliding flight, J THEOR BIO, 212(3), 2001, pp. 399-424

Authors: Xing, EP Wolf, DM Dubchak, I Spengler, S Zorn, M Muchnik, I Kulikowski, C
Citation: Ep. Xing et al., Automatic discovery of sub-molecular sequence domains in multi-aligned sequences: A dynamic programming algorithm for multiple alignment segmentation, J THEOR BIO, 212(2), 2001, pp. 129-139

Authors: Schreiber, SJ Mills, NJ Gutierrez, AP
Citation: Sj. Schreiber et al., Host-limited dynamics of autoparasitoids, J THEOR BIO, 212(2), 2001, pp. 141-153

Authors: Majewska, A Yuste, R
Citation: A. Majewska et R. Yuste, Topology of gap junction networks in C-elegans, J THEOR BIO, 212(2), 2001, pp. 155-167

Authors: Ryndin, A Kirzhner, V Nevo, E Korol, A
Citation: A. Ryndin et al., Polymorphism maintenance in populations with mixed random mating and apomixis subjected to stabilizing and cyclical selection, J THEOR BIO, 212(2), 2001, pp. 169-181

Authors: Zamir, M
Citation: M. Zamir, Fractal dimensions and multifractility in vascular branching, J THEOR BIO, 212(2), 2001, pp. 183-190

Authors: Bailon-Plaza, A van der Meulen, MCH
Citation: A. Bailon-plaza et Mch. Van Der Meulen, A mathematical framework to study the effects of growth factor influences on fracture healing, J THEOR BIO, 212(2), 2001, pp. 191-209

Authors: Fox, JC Keaveny, TM
Citation: Jc. Fox et Tm. Keaveny, Trabecular eccentricity and bone adaptation, J THEOR BIO, 212(2), 2001, pp. 211-221

Authors: Chen, X Cohen, JE
Citation: X. Chen et Je. Cohen, Global stability, local stability and permanence in model food webs, J THEOR BIO, 212(2), 2001, pp. 223-235

Authors: Hanegraaf, PPF Muller, EB
Citation: Ppf. Hanegraaf et Eb. Muller, The dynamics of the macromolecular composition of biomass, J THEOR BIO, 212(2), 2001, pp. 237-251

Authors: Beardmore, I White, KAJ
Citation: I. Beardmore et Kaj. White, Spreading disease through social groupings in competition, J THEOR BIO, 212(2), 2001, pp. 253-269

Authors: Tannenbaum, AS
Citation: As. Tannenbaum, The sense of conciousness (vol 211, pg 377, 2001), J THEOR BIO, 212(2), 2001, pp. 271-271
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>